# SDR ASAA0210230

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 693928109
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND OUTBOARD RIB AT WING STATION 453, CORRODED.  REMOVED AND REPLACED OUTBOARD RIB IWA SRM.
